# SDR 2025FA0000805

- Difficulty date: November 3, 2025
- Submitted: December 9, 2025
- Operation: General aviation
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327643020200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK CROWN LOCATION Y1959 BETWEEN FR26 TO FR37.4. SEAT TRACK REPLACED.
